Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Evolutions of matter-wave bright soliton with spatially modulated nonlinearity

Full text
Cheng, Yongshan [1, 2] ; Liu, Fei [2]
Total Authors: 2
[1] Univ Estadual Paulista, Inst Fis Teor, BR-01405900 Sao Paulo - Brazil
[2] Hubei Normal Univ, Dept Phys, Huangshi 435002 - Peoples R China
Total Affiliations: 2
Document type: Journal article
Source: CHINESE OPTICS LETTERS; v. 7, n. 9, p. 834-837, SEP 10 2009.
Web of Science Citations: 0

The evolution characteristics of a matter-wave bright soliton are investigated by means of the variational approach in the presence of spatially varying nonlinearity. It. is found that, the atom density envelope of the soliton is changed as a result of the spatial variation of the s-wave scattering length. The stable soliton can exist in appropriate initial conditions. The movement of the soliton depends on the sign and value of the coefficient of spatially modulated nonlinearity. These theoretical predictions are confirmed by the full numerical simulations of the one-dimensional Gross-Pitaevskii equation. (AU)

FAPESP's process: 08/53979-6 - Dynamics of solitons in Bose-Einstein Condensate and magnetic films
Grantee:Yongshan Cheng
Support Opportunities: Scholarships in Brazil - Post-Doctorate